Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  A class of exact solutions of the generalized nonlinear Schrödinger equation
 
 
Title: A class of exact solutions of the generalized nonlinear Schrödinger equation
Author: Zhang, Yi
Xu, Hong-xian
Yao, Cai-zhen
Cai, Xiao-na
Appeared in: Reports on mathematical physics
Paging: Volume 63 (2009) nr. 3 pages 13 p.
Year: 2009
Contents:
Publisher: Polish Scientific Publishers PWN, Warszawa
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands